Articles | Volume 7, issue 1
https://doi.org/10.5194/tc-7-19-2013
https://doi.org/10.5194/tc-7-19-2013
Research article
 | 
04 Jan 2013
Research article |  | 04 Jan 2013

Manufactured solutions and the verification of three-dimensional Stokes ice-sheet models

W. Leng, L. Ju, M. Gunzburger, and S. Price

Viewed

Total article views: 5,212 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
1,611 3,368 233 5,212 233 192
  • HTML: 1,611
  • PDF: 3,368
  • XML: 233
  • Total: 5,212
  • BibTeX: 233
  • EndNote: 192
Views and downloads (calculated since 01 Feb 2013, article published on 20 Jul 2012)
Cumulative views and downloads (calculated since 01 Feb 2013, article published on 20 Jul 2012)

Cited

Saved (final revised paper)

Saved (preprint)

Latest update: 20 Jul 2024
Download